MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY, CR POROUS FEMORAL, SZ 3, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY, CR POROUS FEMORAL, SZ 3, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number OPTETRAK ASY, CR POROUS FEMORAL, SZ 3, LEFT
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Osteolysis (2377); Joint Laxity (4526); Metal Related Pathology (4530); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 101 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, metallosis, pain, joint laxity, joint instability, osteolysis on the medial femoral condyle, and tibial bone loss.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available." x-ray: no.Operative notes: yes.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitant devices: (b)(6), 13a2101 - cemex system fast genta 70g; ( b)(6),200-03-32 - one peg patella 32mm; (b)(6), 200-04-33 - cemented finned tib.Tra sz 3f/3t; (b)(6), 201-78-78 - 4" drill bit, hex, 2 pk; (b)(6), asa0030 - sterile disposable containers.

Brand Name
OPTETRAK ASY, CR POROUS FEMORAL, SZ 3, LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21252537
Report Number1038671-2025-00475
Device Sequence Number9179723
Product Code JWH
UDI-Device Identifier10885862063038
UDI-Public10885862063038
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model NumberOPTETRAK ASY, CR POROUS FEMORAL, SZ 3, LEFT
Device Catalogue Number232-02-03
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/05/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date01/28/2025
Date Device Manufactured11/05/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexFemale